Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Severe stomach pain
Nov 16, 2005

I have been to he emergency room 3 times in the last 6 months- for severe stomach pain, nausea ,bloating followed by diarrhea. The pain is in the middle of my upper stomach, right under the middle of my breast bone. ( where it kind of "caves in", where you do CPR) The pain is excruciating. I tried to narrow down what I ate- one common denominator appears to be dairy (cheese,ice cream), but I eat that often. the doctors have done blood work,ultrasound, scoping etc and the only thing that came up was I have a lower functioning gallbladder. Vicotin is the only thing that works for the pain, and I do not want that to be a maintenance drug. Today, I sit here in pain. I have had it now for about a week, I missed work all last week and my life is being severly affected. I have an appt with a Gastroentologist later this week. What else do you suggest that I look into ? I am so frustrated... and tired of being so sick.

Response from Dr. Henry

This site is exclusively for the discussion of side effects of HIV therapy. If you are HIV infected on medications further details about your meds and HIV clinical status would be helpful in order to respond to your question.



Previous
Nodes back so soon?
Next
Uridine revisited

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement